MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DELIVERY NEEDLE 10GA X 10CM-STERILE-5PK; NEEDLE, ASPIRATION AND INJECTI ON, DISPOSABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DELIVERY NEEDLE 10GA X 10CM-STERILE-5PK; NEEDLE, ASPIRATION AND INJECTI ON, DISPOSABLE
Model Number DLS-7103-05S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Occupation: reporter is a j&j sales representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, the liquid from norian drillable inject leaked out from connection to powder packet when injected.There was no surgical delay.The procedure outcome is unknown.No patient consequence.This complaint involves two (2) devices.This report is for (1) delivery needle 10ga x 10cm-sterile-5pk.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part #: dls-7103-05s, synthes lot #: dse6925, supplier lot #: dse6925, release to warehouse date: 01 feb 2018, expiration date: 28 jul 2022, supplier: (b)(4), no ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELIVERY NEEDLE 10GA X 10CM-STERILE-5PK
Common Device Name
NEEDLE, ASPIRATION AND INJECTI ON, DISPOSABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12220706
Report Number2939274-2021-04259
Device Sequence Number3635426
Product Code GAA
UDI-Device Identifier20886982000306
UDI-Public(01)20886982000306
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model NumberDLS-7103-05S
Device Catalogue NumberDLS-7103-05S
Device Lot NumberDSE6925
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/24/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORIAN DRILLABLE INJECT 5CC-STERILE